# SDR ASAA2017020219656

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,844 hours, 11,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP AND LEFT PACK LIGHTS ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST AND FOUND TCV FAIL ON LEFT CONTROLLER, RESET FAULT AND AND RETESTED WITH NO FAULT. OPERATED SYSTEM. CONT. CABIN ZONE TEMP AND LT PACK LIGHTS REMAIN OUT.
